# SDR ASAA2015012910480

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,613 hours, 9,639 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND AUTO FAIL & ALTN LIGHT ON AT PREFLIGHT ON PRESSURIZATION PANEL.  ACFT GROUNDED. SELECTED CONTROL PANEL TO MANUAL THEN RETURNED TO AUTO AND ALL FAULT INDICATIONS EXTINGUISHED.  BITE CHECKS OF PRESSURE CONTROLLER 1 AND 2 SHOWS NO CURRENT FAULTS. NO HISTORY LAST 30 DAYS, REF 21-31-827 AND 21-31-801.
